MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION; CVC INSERTION KIT

CENTURION MEDICAL PRODUCTS CENTURION; CVC INSERTION KIT
Model Number ECVC3665
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Filing for initial report.Investigation of the returned sample has been delayed due to covid-19.Based on the information available, no patient injury occurred.This event is being reported based on its similarity to a previous submission.
 
Event or Problem Description
Guidewire frayed.
 
Additional Manufacturer Narrative
Based on the information available, no patient injury occurred.It should also be noted that the dimensional evaluation of the sample confirmed it was within specification.The evaluation of the returned sample was delayed due to covid-19.

Brand Name
CENTURION
Common Device Name
CVC INSERTION KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
100 centurion way
williamston, mi
MDR Report Key9962778
Report Number1038445-2020-00002
Device Sequence Number14159731
Product Code OES
UDI-Device Identifier10653160271505
UDI-Public(01)10653160271505(10)2019051550(17)210131
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberECVC3665
Device Lot Number2019051550
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;